# SDR MWEA070203

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 2912727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STATION 1289 STR 24L WITH CORROSION ON VERTICAL WALLS.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
